MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2026, in emergency internal medicine, during the insertion, the swg was found kinked during use on the patient." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn(b)(4).The customer provided one photo for analysis.The image shows the guidewire partially advanced from the guidewire assembly and multiple kinks observed proximal to the distal j-bend.The complaint of a kinked guidewire was able to be confirmed by the photo.The customer returned one guidewire for evaluation.The guidewire was returned within the advancer tube and showed evidence of use.The guidewire was observed to have one kink towards the distal end of the body.The distal j-bend was slightly misshapen but intact.Microscopic examination confirmed the kink in the guide wire body.Both welds were present and were observed to be full and spherical.The kink in the guidewire was located 21mm from the distal tip.The overall length of the guidewire measured 457 mm which is not within the specification of 596-604 mm per guidewire product drawing; which indicates that the customer either returned the incorrect device or reported the incorrect material number.The outer diameter of the guidewire measured 0.800 mm which is within the specification of 0.788-0.826 mm per guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was passed through lab an inventory arrow raulerson syringe (ars) and introducer needle.Resistance was encountered due to the kink in the guidewire.The undamaged portion of the guidewire was able to pass with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit instructs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the report that the guidewire kinked during use was confirmed through examination of the returned sample and customer supplied photo.The guidewire was kinked 21mm from the distal tip.The returned guidewire did not meet the dimensional requirements of the guidewire included in the reported kit which indicates that the customer either returned the incorrect device or reported the incorrect material number.A device history record review performed on the reported batch did not identify any manufacturing related issues.Based on the discrepancy between the reported material number and the returned device, the root cause of complaint investigation cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "1(b)(6) 2026, in emergency internal medicine, during the insertion, the swg was found kinked during use on the patient." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24815689
Report Number3006425876-2026-00388
Device Sequence Number14988927
Product Code FOZ
UDI-Device Identifier10801902217551
UDI-Public(01)10801902217551(11)250312(17)270217(10)71F25C0279(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-27702-E
Device Lot Number71F25C0279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown